Access count of this item: 100

Files in This Item:
File Description SizeFormat 
0191-4.pdf140.79 kBAdobe PDFView/Open
Title: 三角形の辺の長さについての不等式の一般的解法 (不等式に関する研究)
Authors: 大関, 信雄  KAKEN_name
Author's alias: OZEKI, NOBUO
Issue Date: Nov-1973
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 191
Start page: 27
End page: 29
Appears in Collections:Studies on Inequality

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.